Tempra Infant Drops 24mL
Fast, effective fever and pain relief
Medicinal Ingredient: 80mg/mL acetaminophen.
Non-Medicinal Ingredients: Polyethylene glycol, propylene glycol, glycerin, sodium saccharin, sodium citrate, citric acid, artificial flavour, purified water.
Indications: For fast and effective relief of infant's fever or pain caused by immunization, teething, colds or flu.
Dosage: Administer single dose orally, every 4-6 hours with a daily maximum of 5 doses/ 24 hours. Dose by body weight, otherwise use age.
Use as directed by a physician.
|2 - 5.4||6 - 11||0 - 3||Consult a Physician|
|5.5 - 7.9||12 - 17||4 - 11||1|
|8 - 10.9||18 - 23||12 - 23||1.5|
See insert for detailed information.
WARNINGS: DO NOT use with other drugs containing acetaminophen. DO NOT take more than the recommended dose unless advised by your doctor. Taking more than the maximum daily dose may cause severe or possibly fatal liver damage.
Store at room temperature 15-30°C.
Keep out of the reach of children.
This package contains enough medication to seriously harm a child. Safety sealed bottle. Do not use if seal is broken.